# SDR DALA2015020200845

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 30,110 hours, 19,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 737, RBL 54 VERTICAL STIFFENER CRACKED.  REPLACED STIFFENER IAW SRM 51-41-02, 51-40-08 & 51-10-04.
